Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32305
Title: New inequalities of Ostrowski-like type involving n knots and the Lp-norm of the m-th derivative
Authors: Huy, Vu Nhat
Quốc-Anh, Ngô
Keywords: Error; Inequality; Integral; Ostrowski; Taylor
Issue Date: 2009
Publisher: ScienceDirect
Abstract: On the basis of recent results due to Nenad Ujević, we obtain some new inequalities of Ostrowski-like type involving n knots and the Lp-norm of the m-th derivative where n, m, p are arbitrary numbers. © 2009 Elsevier Ltd. All rights reserved.
Description: Applied Mathematics Letters Volume 22, Issue 9, September 2009, Pages 1345-1350
URI: http://www.sciencedirect.com/science/article/pii/S0893965909001232
http://repository.vnu.edu.vn/handle/VNU_123/32305
ISSN: 08939659
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : 97.pdf
  • Description : 
  • Size : 375.2 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.